# SDR SIMA200724003

- Difficulty date: August 27, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 11,579 hours, 8,626 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Seized
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKES LOCKED UP ON TAXI.  BLEED NR 1 MAIN BRAKE IAW CRJ AMM.  PERFORMED SYSTEM OPERATIONAL CHECK WITH NO DEFECTS, RETURNED AIRCRAFT TO SERVICE.
